# SDR SWIA201229631

- Difficulty date: February 11, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 24,985 hours, 21,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND AND THIRD FROM FRONT EXTERIOR EMERGENCY LIGHTS ARE OUT. (SERVICE)  RELAMPED EMERGENCY LIGHTS.
